RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 4(202), Pages 169–188 (Mi umn3488)  

This article is cited in 6 scientific papers (total in 7 papers)

On the research of G. E. Shilov in the theory of commutative Banach algebras and their subsequent development

E. A. Gorin


Full text: PDF file (1606 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:4, 193–217

Bibliographic databases:

UDC: 519.4
MSC: 46J05, 46J10, 46J15, 46J20, 46J25, 46J30
Received: 24.03.1978

Citation: E. A. Gorin, “On the research of G. E. Shilov in the theory of commutative Banach algebras and their subsequent development”, Uspekhi Mat. Nauk, 33:4(202) (1978), 169–188; Russian Math. Surveys, 33:4 (1978), 193–217

Citation in format AMSBIB
\Bibitem{Gor78}
\by E.~A.~Gorin
\paper On~the~research of G.\,E.~Shilov in~the~theory of~commutative Banach
algebras and their~subsequent development
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 4(202)
\pages 169--188
\mathnet{http://mi.mathnet.ru/umn3488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=510673}
\zmath{https://zbmath.org/?q=an:0389.46037|0413.46040}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 4
\pages 193--217
\crossref{https://doi.org/10.1070/RM1978v033n04ABEH002496}


Linking options:
  • http://mi.mathnet.ru/eng/umn3488
  • http://mi.mathnet.ru/eng/umn/v33/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, “Representation theory for Banach algebras, Abelian groups, and semigroups in the spectral analysis of linear operators”, Journal of Mathematical Sciences, 137:4 (2006), 4885–5036  mathnet  crossref  mathscinet  zmath  elib
    2. H. S. Mustafaev, “Weakly Compact Homomorphisms of Regular Banach Algebras”, Funct. Anal. Appl., 42:2 (2008), 151–154  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. E. A. Gorin, “Regularity of group algebras”, Sb. Math., 200:8 (2009), 1165–1179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. E. A. Gorin, D. V. Treschev, “Relative Version of the Titchmarsh Convolution Theorem”, Funct. Anal. Appl., 46:1 (2012), 26–32  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. E. A. Gorin, “Positive definite functions as an instrument of mathematical analysis”, J. Math. Sci., 197:4 (2014), 492–511  mathnet  crossref
    6. E. A. Gorin, S. Norvidas, “Universal Symbols on Locally Compact Abelian Groups”, Funct. Anal. Appl., 47:1 (2013), 1–13  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Yu. A. Brudnyi, M. G. Zaidenberg, A. L. Koldobskii, V. Ya. Lin, B. S. Mityagin, S. Norvidas, E. M. Semenov, P. V. Semenov, “Evgenii Alekseevich Gorin (obituary)”, Russian Math. Surveys, 74:5 (2019), 935–946  mathnet  crossref  crossref  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:371
    Full text:167
    References:50
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020